Limit Theorems for Random Elements in Ideals of Order-Bounded Elements of Functional Banach Lattices

Authors

  • I. K. Matsak (Київ. нац. ун-т iм. Т. Шевченка)
  • A. M. Plichko

Abstract

For a sequence of independent random elements belonging to an ideal of order-bounded elements of a Banach lattice, we investigate the asymptotic relative stability of extremal values, the law of large numbers for the pth powers, and the central limit theorem.

Published

25.01.2001

Issue

Section

Research articles

How to Cite

Matsak, I. K., and A. M. Plichko. “Limit Theorems for Random Elements in Ideals of Order-Bounded Elements of Functional Banach Lattices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 1, Jan. 2001, pp. 41-49, https://umj.imath.kiev.ua/index.php/umj/article/view/4219.